# SDR AALA202210137471

- Difficulty date: October 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 22,097 hours, 9,926 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT CRUISE ALTITUDE, DOOR L1 CAUTION MESSAGE. CREW NOTED NO CABIN ALTITUDE CABIN INCREASE AND CONTINUED FLIGHT. MESSAGE DISAPPEARED AFTER 5 MINUTES. MAINTENANCE REPLACED 12WN RELAY (AALA202210139412) AND 11WV1 PROXIMITY SWITCH (AALA202210137471) PER AMM 52-71-11 AND TSM 52-11-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
